Just started TRT and testicles already seem to have a dull ache

Joined
Jul 10, 2012
Messages
23
Reaction score
0
Points
0
Ok So I'm 33 and started TRT this week. On Monday 11/26 I was given a 200mg testosterone cypionate shot which was administered in the doctor's office. I have experienced a few positive effects recently which are slightly improved sleep, a bit more energy, and less depression. Before going on TRT my total testosterone levels were 343 ng/dl and free testosterone at 11.3 pg/ml. Estrogen was in a decent range of 22 pg/ml. I had all the common Low T symptoms , Depression, low energy, low libido, absent morning erections, difficulty recovering from exercise etc..

The doctor wants me to continue the therapy administering 100 mg every 5-7 days and when I asked him if I could do 50 mg every 3 days he said he did not have a problem with that. One thing I have noticed is that already my testicles have a dull ache in them. Does this go away after some time once LH levels fall in the tank and the testicles are pretty much content to be shutdown or is it something that continues to be bothersome and can only be remedied with HCG? I have heard of mixed concepts that hcg causes over aromatization of E2 and others claim that it is beneficial in small doses (100-250iu) for other hormonal pathways and adrenal health.


Would very much appreciate any feedback from veteran trt guys.
 

DF

Elite
SI Founding Member
Joined
Apr 29, 2012
Messages
8,539
Reaction score
3,613
Points
113
I had the achy nut when I first started trt. I can't recall how long it lasted but it did go away.
 

NbleSavage

Veteran
SI Founding Member
Joined
Apr 29, 2012
Messages
11,429
Reaction score
10,729
Points
113
I was a TRT guy (now blast & cruise) and followed the Crisler protocol for HCG & did well with it (eg. my boys stayed full & hung low; didn't have problems with E2).

Here's a link to his site so you can research.
 

j2048b

Elite
SI Founding Member
Joined
Jul 2, 2012
Messages
4,142
Reaction score
1,164
Points
113
My nuts also hurt at first but it went away after about a month or so...
 

BigFella

Senior Member
SI Founding Member
Joined
Jul 3, 2012
Messages
468
Reaction score
12
Points
0
No nut ache here, but I did start TRT with four months on cream before going injectable. I have HCG on hand, haven't started it yet. Nuts are way smaller, which makes my dick look bigger.
 
Joined
Jul 10, 2012
Messages
23
Reaction score
0
Points
0
Thanks for the responses. I actually have about 5000 iu of unconstituted HCG on hand and was wondering if I should go ahead and incorporate two small doses per week between 100-250 iu or wait in a month to see where my labs are before adding anything. The doctor already discussed that he would prescribe hcg if it were a concern to me and an AI if needed. The goal is to keep my nuts from dying so that if I ever have to come off I can rest assured that at least getting them hooked back up to my pituitary and hypothalamus won't be as difficult. I have tried restarts before using nolvadex/clomid and believe it or not I actually felt pretty good on a conservative dose of clomid for about six weeks ( better than without it) and wanted to see where my levels were at. On the clomid my total testosterone more than doubled and my free testosterone also went up significantly as well. I stopped the clomid treatment and the levels went back down again to my shitty mid 300's and the original symptoms surfaced again.
 

BigFella

Senior Member
SI Founding Member
Joined
Jul 3, 2012
Messages
468
Reaction score
12
Points
0
Thanks for the thread. It started my brain working again. I'll get onto HCG starting tonight. Might start a thread . . .
 

sfstud33

Senior Member
SI Founding Member
Joined
Jul 8, 2012
Messages
755
Reaction score
13
Points
0
No ache here when i went on TRT. Was on two years. Boys were wayyyyy smaller on TRT. But once i came off they grew back to normal size within about two months. But thats just me and YMMV. If you are concerned do some HCG or Clomid. Either is good. Im on cycle now and i do Clomid Monday Wednesday and Friday and its kept the boys nice and firm.
 

ccpro

Elite
SI Founding Member
Joined
Jun 28, 2012
Messages
1,857
Reaction score
818
Points
113
Mine were sore when I started trt but I think it was due to beating my pud all the time! Now I shield them with my other hand deflecting the constant pummeling!
 

Times Roman

Senior Member
Joined
Oct 27, 2012
Messages
1,023
Reaction score
14
Points
0
I had a severe nut injury 20 years ago, and it ached all the time. Went on trt and the aching went away.
 
Top